# SDR SWAA2022021872149

- Difficulty date: August 22, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 521DB; L/E IS DELAMINATED 2 PLACES. / REPAIRED LT WING ACCESS PANEL 521DB IAW SRM 57-41-01-2R-6 REV. 65 RESTORED FINISH TO PANEL IAW AMM 51-21-99-300-801 REV.66
